# SDR SWAA2021101222601

- Difficulty date: September 23, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 47,875 hours, 24,909 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RADIUS OF FRAME, BS 312, STRINGER 5 LT, JUST ABOVE FORWARD ENTRY DOOR CUT OUT. EVALUATED CRACK  OUT OF LIMITS IAW SRM 53-00-07-1A-1 ALLOWABLE DAMAGE 1 STEP 4A(1).   PERFORMED CUT- OUT IN RADIUS OF FRAME.  HFEC INSPECTED FRAME.  NO CRACKS NOTED.  REPAIRED PER EA 21-153-02886.
